Next Article in Journal
Quantitizing Qualitative Data from Semi-Structured Interviews: A Methodological Contribution in the Context of Public Policy Decision-Making
Next Article in Special Issue
Some Families of Generating Functions Associated with Orthogonal Polynomials and Other Higher Transcendental Functions
Previous Article in Journal
ConvFaceNeXt: Lightweight Networks for Face Recognition
Previous Article in Special Issue
Characterizations of Continuous Fractional Bessel Wavelet Transforms
 
 

Order Article Reprints

Journal: Mathematics, 2022
Volume: 10
Number: 3596

Article: The Exact Solutions for Several Partial Differential-Difference Equations with Constant Coefficients
Authors: by Hongyan Xu, Ling Xu and Hari Mohan Srivastava
Link: https://www.mdpi.com/2227-7390/10/19/3596

MDPI offers high quality article reprints with convenient shipping to destinations worldwide. Each reprint features a 270 gsm bright white cover and 105 gsm premium white paper, bound with two stitches for durability and printed in full color. The cover design is customized to your article and designed to be complimentary to the journal.

Quote and Order Details

Contact Person

Invoice Address

Notes or Comments

Validate and Place Order

The order must be prepaid after it is placed

req denotes required fields.
Back to TopTop